Path:  Home   >  All publications
Publications (Journal Article)
Publication Year
Scientific Areas
QUEIRÓ, João Filipe, (2019). A desigualdade tetraedral. Gazeta de Matemática. Vol. 187, pp. 10-13. Export
BARREIRO, Maria Elisabete, KAYGORODOV, Ivan, SÁNCHEZ DELGADO, José M., (2019). ak-Modules over linear spaces by n-linear maps admitting a multiplicative basis. Algebras and Representation Theory. Vol. 22. 3, pp. 615-626. Export
XU, Wei-Ru, BEBIANO, Natália, CHEN, Guo-Liang, (2019). An inverse eigenvalue problem for pseudo-Jacobi matrices. Applied Mathematics and Computation. Vol. 346, pp. 423-435. Export
BABOOLAL, Dharmanand, PICADO, Jorge, PULTR, Ales, (2019). Another proof of Banaschewski's surjection theorem. Categories and General Algebraic Structures with Applications. Vol. 10. 2, pp. 1-18. Export
GUERRA, Jessica, PATRÍCIO, Miguel, (2019). Burnout in radiation therapists: Systematic review with meta-analysis. European Journal of Cancer Care. Vol. 28. 3, pp. 1-9. Export
GOGATISHVILI, Amiran, NEVES, Júlio S., OPIC, Bohumír, (2019). Characterization of embeddings of Sobolev-type spaces into generalized Holder spaces defined by L-P-modulus of smoothness. Journal of Functional Analysis. Vol. 276. 2, pp. 636-657. Export
JESUS CALDERÓN, Antonio, KAYGORODOV, Ivan, SARAIVA, Paulo, (2019). Decompositions of linear spaces induced by n-linear maps. Linear and Multilinear Algebra. Vol. 67. 6, pp. 1250-1268. Export
GRATTON, Serge, ROYER, Clément W., VICENTE, Luís Nunes, ZHANG, Zaikun, (2019). Direct search based on probabilistic feasible descent for bound and linearly constrained problems. Computational Optimization and Applications. Vol. 72. 3, pp. 525-559. Export
FILIPUK, Galina, REBOCHO, Maria das Neves, (2019). Discrete semi-classical orthogonal polynomials of class one on quadratic lattices. Journal of Difference Equations and Applications. Vol. 25. 1, pp. 1-20. Export
XU, Wei-Ru, BEBIANO, Natália, CHEN, Guo-Liang, (2019). Generalized inverse spectral problem for pseudo-Jacobi matrices with mixed eigendata. Inverse Problems in Science and Engineering. Vol. 27. 6, pp. 773-789. Export
Number of registers: 1,532<< previous 1,2,3,4,5,6,7,8 next >>
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support